# SDR CA030421002

- Difficulty date: April 11, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 2,129 hours
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Condition: Missing
- Location: Carburetor
- Component: Carburetor, Marvelschebx
- Component part number: 105193
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT FIRST NOTICED PROBLEM WHEN TURNED OFF RUNWAY AFTER LANDING. REPORTED ENGINE WILL NOT CONTINUE TO RUN BELOW 1200 RPM. MAINTENANCE FOUND IDLE MIXTURE SCREW MISSING FROM CARBURETOR. OPERATION OK WHEN PART REPLACED.
